Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Achy Balls A Sign Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients infected...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good... Read more »

HIV worries and Aches

I was tested negative with PCR not too long ago; now I experienced some tingling around my arms and... Read more »
Articles
Canadian AIDS Treatment Information Exchange

A Practical Guide to HIV Drug Side Effects

...Osteopenia and Osteoporosis Cardiac Concerns Diarrhea Fatigue Gas and Bloating (Flatulence) Hair Loss Headaches Insulin Resistance and Diabetes Kidney Stones Liver Toxicity Muscle Aches and Pains ... Read more »
Project Inform

Tesamorelin and Excess Deep Belly Fat

...volunteers quit the tesamorelin group than those on placebo. Injection site redness and itchiness were common. Joint pain and general aches and pains were also noted by volunteers. One concern from using tesamorelin is the build-up of... Read more »
The Well Project

Women, Depression and HIV/AIDS

...lack of social support. How Do I Know if I'm Depressed? Symptoms of depression include: Changes in appetite or weight Aches or pains for no clear reason Feelings of sadness, guilt, and/or low self-worth Irritability Lack of interest... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...can all help you to care for your heart. When lifestyle changes aren't enough, a number of medications and other medical approaches are available. Read more »
Connect With Others

slight aches and pains back again

Posted by Anonymous, 2 Replies
...Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about Read more »

slight body aches

Posted by Anonymous, 2 Replies
...Hi, I tested negative at 5 months, but right now, about 11 months after the incident, I have slight body aches (my neck, legs, back, feet). Do you think HIV could casue these slight aches? I'm not stressed out or worried or anything, Read more »

hiv flu/please answer

Posted by Anonymous, 3 Replies
...Does the flu come like the stomach flu, very quickly with little notice with violent vomiting and aches and pains then diminishing quickly within two days? Read more »

JawACHES

Posted by Anonymous, 2 Replies
...Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »